4 doctors weighed in:

Can taking fastin (phentermine) cause severe headaches?

4 doctors weighed in
Dr. George Valdez
Family Medicine
2 doctors agree

In brief: Yes

It's not common, but it happens, and it's probably not a good medicine for you.
Most people have no problems with it, but some are very sensitive, and have spikes in blood pressure or other severe symptoms, and they shouldn't take it without discuss first with their doctor.

In brief: Yes

It's not common, but it happens, and it's probably not a good medicine for you.
Most people have no problems with it, but some are very sensitive, and have spikes in blood pressure or other severe symptoms, and they shouldn't take it without discuss first with their doctor.
Dr. George Valdez
Dr. George Valdez
Thank
Dr. Brijesh Chandwani
Pain Management

In brief: Yes

Fasting would cause hypoglycemia which in turn would commonly cause severe headaches.

In brief: Yes

Fasting would cause hypoglycemia which in turn would commonly cause severe headaches.
Dr. Brijesh Chandwani
Dr. Brijesh Chandwani
Thank
Get help from a real doctor now
Dr. Vicken Poochikian
Board Certified, Internal Medicine
38 years in practice
2M people helped
Continue
108,000 doctors available
Read more answers from doctors